Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 98, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jul 19, 2015, 11:09 PM EDT for Van Wert County, Ohio; Adams County, Allen County, Indiana. It took effect at Jul 20, 2015, 8:00 AM EDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2015, 11:09 PM EDT (03:09 UTC)
- In effect from
- Jul 20, 2015, 8:00 AM EDT
- Expired
- Jul 22, 2015, 5:59 AM EDT
- In force
- 46 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Adams County, IN, Allen County, IN, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 78 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Marys River at Decatur (DCRI3).
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
391
WGUS43 KIWX 200310
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1109 PM EDT SUN JUL 19 2015
...The National Weather Service in Northern Indiana has issued a
flood warning for the following rivers...
Salamonie River below Warren affecting Blackford...Huntington...
Jay...Wabash and Wells Counties
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
.Recent heavy rainfall will cause the rivers to rise into flood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC009-069-075-169-179-210309-
/O.NEW.KIWX.FL.W.0097.150720T1330Z-150722T0600Z/
/WRNI3.1.ER.150720T1330Z.150720T1800Z.150721T0600Z.NO/
1109 PM EDT SUN JUL 19 2015
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Salamonie River below Warren
* from Monday morning to late Tuesday night.
* At 11 PM Sunday the stage was 11.3 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage Monday morning
and crest near 12.3 feet around 2 PM Monday July 20 and fall below
flood stage around 2 AM Tuesday July 21.
* At 12.0 feet...The river reaches flood stage with minor flooding of
low agricultural land and roads nearest the river.
* This crest compares to a previous crest of 12.5 feet which occurred
on Jun 14 2015.
&&
LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
4075 8565
$$
INC001-003-OHC161-210309-
/O.NEW.KIWX.FL.W.0098.150720T1200Z-150722T0959Z/
/DCRI3.1.ER.150720T1200Z.150721T0000Z.150721T0959Z.NO/
1109 PM EDT SUN JUL 19 2015
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Saint Marys River near Decatur
* from Monday morning to late Tuesday night.
* At 10 PM Sunday the stage was 0.0 feet and steady.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise above flood stage Monday morning
and crest near 17.4 feet around 8 PM Monday July 20 and fall below
flood stage around 5 AM Tuesday July 21.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
* This crest compares to a previous crest of 17.3 feet which occurred
on Mar 14 2010.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$2 follow-up statements
250
WGUS83 KIWX 201522
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1122 AM EDT MON JUL 20 2015
...The flood warning has been extended for the following rivers...
Wabash River near Bluffton affecting Huntington and Wells Counties
Wabash River at Wabash affecting Cass...Miami and Wabash Counties
Kankakee River at Davis Route 30 affecting La Porte...Starke and St.
Joseph Counties
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
...The flood warning continues for the following rivers...
North Branch Elkhart River at Cosperville affecting Elkhart and
Noble Counties
.Rivers will either crest or slowly fall through the next 24 hours. No additional
heavy rainfall is expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC039-113-211522-
/O.CON.KIWX.FL.W.0070.000000T0000Z-000000T0000Z/
/CPEI3.2.ER.150710T0615Z.150720T1800Z.000000T0000Z.UU/
1122 AM EDT MON JUL 20 2015
The Flood Warning continues for
The North Branch Elkhart River at Cosperville
* until further notice.
* At 10 AM Monday the stage was 7.5 feet and steady.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to 7.5 feet around 2 PM
Monday July 20 with additional rises possible thereafter.
* At 7.0 feet...The north end of Lakeview Drive is covered by water.
Several houses have water to their foundations on Steinberger Lake
Drive.
* This crest compares to a previous crest of 7.1 feet which occurred
on Apr 25 2013.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$
INC069-179-211522-
/O.EXT.KIWX.FL.W.0081.000000T0000Z-150724T1200Z/
/BLFI3.1.ER.150714T0305Z.150716T0745Z.150723T1200Z.NO/
1122 AM EDT MON JUL 20 2015
The Flood Warning has been extended for
The Wabash River near Bluffton
* until Friday morning.
* At 11 AM Monday the stage was 9.9 feet and falling.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Monday afternoon
and crest near 10.3 feet around 8 PM Wednesday July 22 and fall
below flood stage around 8 AM Thursday July 23.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
* This crest compares to a previous crest of 10.1 feet which occurred
on Mar 16 2010.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC017-103-169-211522-
/O.EXT.KIWX.FL.W.0082.000000T0000Z-000000T0000Z/
/WABI3.1.ER.150714T1505Z.150720T0730Z.000000T0000Z.NO/
1122 AM EDT MON JUL 20 2015
The Flood Warning has been extended for
The Wabash River at Wabash
* until further notice.
* At 10 AM Monday the stage was 15.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* This crest compares to a previous crest of 15.4 feet which occurred
on Jan 15 2007.
&&
LAT...LON 4070 8618 4078 8619 4086 8570 4081 8568
4078 8582
$$
INC091-141-149-211522-
/O.EXT.KIWX.FL.W.0091.000000T0000Z-150726T0000Z/
/DAVI3.1.ER.150719T0611Z.150720T0830Z.150725T0000Z.NO/
1022 AM CDT MON JUL 20 2015
The Flood Warning has been extended for
The Kankakee River at Davis Route 30
* until Saturday evening.
* At 10 AM Monday the stage was 11.6 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 7 PM Friday July 24.
* At 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 11.2 feet which occurred
on Jun 17 2015.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$
INC001-003-OHC161-211521-
/O.EXT.KIWX.FL.W.0098.000000T0000Z-150722T1200Z/
/DCRI3.1.ER.150721T0300Z.150721T0600Z.150721T1200Z.NO/
1122 AM EDT MON JUL 20 2015
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until Wednesday morning.
* At 11 AM Monday the stage was 0.0 feet and steady.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise above flood stage Monday night and
crest near 17.1 feet around 2 AM Tuesday July 21 and fall below
flood stage around 8 AM Tuesday July 21.
* At 17.0 feet...Agricultural flooding occurs along the river in
northern...central and eastern Adams County.
* This crest compares to a previous crest of 17.3 feet which occurred
on Mar 14 2010.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$586 WGUS83 KIWX 210201 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1001 PM EDT MON JUL 20 2015 ...The flood warning is cancelled for the following rivers... Saint Marys River near Decatur affecting Adams...Allen and Van Wert Counties This will be the last statement for this high water event. INC001-003-OHC161-210231- /O.CAN.KIWX.FL.W.0098.000000T0000Z-150722T1200Z/ /DCRI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1001 PM EDT MON JUL 20 2015 The Flood Warning is cancelled for The Saint Marys River near Decatur * Flood stage is 17.0 feet. && LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jul 19, 7:06 PM EDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jul 19, 7:06 PM EDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 706 PM EDT SUN JUL 19 2015 .SYNOPSIS... ISSUED AT 626 PM EDT SUN JUL 19 2015 A COLD FRONT WILL PUSH SOUTHWARD THROUGH THE REGION REACHING THE OHIO RIVER VALLEY BY SUNRISE TOMORROW. A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL STAY ALONG AND AHEAD OF THE FRONT AS IT PUSHES SOUTHWARD TONIGHT. BEHIND THE FRONT SKIES WILL BE CLEARING UP. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE LOWER 60S IN SOUTHERN MICHIGAN TO THE LOWER 70S NEAR THE OHIO RIVER. HIGH PRESSURE WILL BE OVER THE AREA MONDAY AS THE NEXT COLD FRONT APPROACHES FROM THE NORTHWEST. HIGH TEMPERATURES ON MONDAY WILL RANGE FROM THE LOWER 80S IN SOUTHERN MICHIGAN TO THE MIDDLE 80S ALONG THE OHIO RIVER. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 343 PM EDT SUN JUL 19 2015 COLD FRONT IS CURRENTLY PUSHING SE THROUGH THE FORECAST AREA AS OF 1930Z. SCATTERED CONVECTION HAS DEVELOPED AHEAD OF THE FRONT FROM FORT WAYNE EASTWARD TO FINDLAY...WHERE SBCAPES HAVE REACHED 3000 TO 4000 J/KG. SHEAR IS WEAK WITH 500MB SPEED MAX WELL NORTH OF THE AREA. FRONTAL FORCING IS WEAK AS WELL...WITH BETTER VEERING WINDS AND LOWER TEMPS/DEWPOINTS WELL TO THE NORTHWEST. W/ MARGINAL LAPSE RATES AND WEAK FORCING/SHEAR...EXPECT SEVERE THREAT TO BE FAIRLY MINIMAL THROUGH THE REST OF THE AFTERNOON/EARLY EVENING. ASIDE FROM A LOW DAMAGING WIND THREAT...HEAVY RAINFALL IS THE PRIMARY THREAT GOING FORWARD...W/ PWATS MAXING OUT NEAR 2.00 INCHES SOUTH OF THE BOUNDARY. AS FAR AS POPS GO...KEPT THEM IN THE CHANCE RANGE THROUGH 00Z...WITH A GRADUAL DIMINISH FROM NORTH TO SOUTH AND THE FRONT CONTINUES TO PUSH THROUGH THE AREA. THERE MAY BE AN UPTICK IN COVERAGE BETWEEN 21Z AND 00Z AS FRONTAL FORCING BECOMES A BIT STRONGER...HOWEVER HI RES GUIDANCE...PARTICULARLY RECENT HRRR RUNS...HAVE SUGGESTED MINIMAL ADDITIONAL COVERAGE THROUGH THIS TIME PERIOD. TAPERED OFF TO DRY CONDITIONS AFTER 06Z...WITH CLEARING SKIES WORKING SOUTH THROUGH THE FORECAST AREA AS WELL. LOWS SHOULD RANGE FROM THE LOW TO MID 60S ACROSS THE AREA. HIGH PRESSURE WILL MOVE QUICKLY ACROSS THE GREAT LAKES REGION LATE OVERNIGHT THROUGH THE DAY MONDAY...AS THE FRONTAL BOUNDARY LINGERS JUST SOUTH OF THE AREA. CLOUD COVER WILL INCREASE FROM THE WEST THROUGH THE DAY AS A SHORTWAVE TRACKS EAST FROM KANSAS TOWARDS THE OHIO VALLEY...AND ANOTHER COLD FRONT DROPS TOWARD THE AREA FROM THE NORTHWEST. THIS MAY SPARK AN AFTERNOON THUNDERSTORM...MAINLY ACROSS THE WEST/SOUTHWEST PART OF THE FORECAST AREA...AS VERY WEAK DESTABILIZATION OCCURS...MAINLY SOUTHWEST OF THE FORECAST AREA. CONFIDENCE IS LOW AT ANY PRECIP COVERAGE BEFORE 00Z...HOWEVER FOR COLLABORATION SAKE...ADDED SLIGHT CHANCE POPS WEST/SOUTHWEST AFTER 21Z. HIGH TEMPS SHOULD REMAIN IN THE LOW TO MID 80S. WENT SLIGHTLY COOLER THAN PREVIOUS FCST GIVEN EXPECTED CLOUD COVER AHEAD OF UPSTREAM SYSTEMS. && .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 343 PM EDT SUN JUL 19 2015 DIFFUSE CDFNT MOVG THROUGH OUR AREA TODAY WILL STALL OUT OVER THE OH VALLEY/MID MS VALLEY TONIGHT WITH REMNANT BOUNDARY AND ASSOCIATED MOISTURE POOL LIFTING BACK N-NE MONDAY AS SHRTWV AND ASSOCIATED CDFNT OVER SASK MOVES SE INTO THE UPR GRTLKS AND SECOND VORT MAX OVER WY GETS INGESTED INTO THE WRLYS AND MOVES TO THE MID MS VALLEY. COMBINATION OF THESE TWO FORCING MECHANISMS AND RETURN MOISTURE/DESTABILIZATION MAY BE SUFFICIENT TO CAUSE SCT TSTMS IN OUR AREA MONDAY NIGHT... CONTINUED WITH HIGHEST POPS ACROSS SOUTHERN PORTION OF THE CWA CLOSER TO THE TRACK OF THE SRN STREAM VORT MAX. THE NRN STREAM SHRTWV MOVG THROUGH THE UPR GRTLKS WILL RESULT IN STRENGTHENING OF THE ONTARIO UPR LOW AND AMPLIFICATION OF THE FLOW ALOFT ACROSS THE CENTRAL CONUS/CANADA. THIS WILL ALLOW A RATHER STRONG SFC HIGH TO DRIFT SLOWLY SE-E FROM THE NRN PLAINS ACROSS THE GRTLKS PROVIDING FAIR WX ACROSS OUR AREA FOR THE REMAINDER OF THE WORK-WEEK. BY THE WEEKEND... SFC HIGH SHOULD MOVE TO THE ERN CONUS WITH MOISTURE/INSTABILITY/WAA RETURNING TO OUR AREA AND COMBINING WITH WK SHRTWV'S MOVG OVER THE TOP OF THE SRN PLAINS/ROCKIES UPR HIGH BRINGING A CHC OF TSTMS BACK TO OUR AREA. THE NW FLOW ALOFT SHOULD KEEP TEMPS BLO NORMAL THROUGH THE WORKWEEK...PSBLY RISING BACK ABOVE NORMAL NEXT WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 703 PM EDT SUN JUL 19 2015 VFR CONDS XPCD THROUGH THE PD AS WK SFC RIDGE MOVES TRAVERSES THE AREA THIS PD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...LOTHAMER SHORT TERM...NG LONG TERM...JT AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 19, 4:01 PM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 401 PM EDT SUN JUL 19 2015 INZ018-020-022>027-032>034-OHZ015-016-024-025-200900- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 401 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT AN ISOLATED STORM IS POSSIBLE LATE THIS AFTERNOON THROUGH EARLY EVENING SOUTH OF THE HIGHWAY 24 CORRIDOR. BRIEF HEAVY RAIN AND GUSTY WINDS ARE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT. THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN IS ALSO POSSIBLE WHICH MAY LEAD TO LOCALIZED FLOODING. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY. THE STORMS SATURDAY ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>009-012>017-MIZ077>081-OHZ001-002-004-005-200900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON 401 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND SATURDAY. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-200900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 401 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND SATURDAY. THE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 30 KNOTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jul 19, 6:18 PM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
618 PM EDT SUN JUL 19 2015
INZ034-192245-
JAY-
618 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JAY COUNTY...
AT 618 PM EDT...A STRONG THUNDERSTORM WAS NEAR PORTLAND...MOVING
SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
PORTLAND AROUND 625 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BRICE...LIBER...
SALAMONIA...POWERS...COMO...NEW MOUNT PLEASANT...BOUNDARY CITY...
COLLEGE CORNER...CENTER AND BLUFF POINT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4039 8521 4043 8521 4053 8504 4035 8480
4031 8480 4031 8514
TIME...MOT...LOC 2218Z 321DEG 25KT 4042 8508
JBALLThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 11:09 PM EDT | River Flood Warning | IWX | Blackford, Huntington, Jay, Wabash, Wells | 51 hr |
Nearby
River Flood Warnings in Indiana, 2015River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.